# SDR GRTA20230908001

- Difficulty date: August 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N532AW
- Make and model: Beech B300
- Aircraft serial: FA218
- Aircraft time: 11,982 hours, 11,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9744001967
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 11,982 hours, 11,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, FWD SIDE HAS CORROSION @ 7 O'CLOCK POSITION WHERE UPHOLSTERY ATTACHES APPROX 1.5" X 1" ALL THE WAY THROUGH METAL.  REPAIRED IAW TEXTRON FIELD REPAIR FR-FA-218-12350.
